MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AVAPS; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP AVAPS; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1167P
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information from a hospital alleging a ventilator alarm occurred and device still did not operate after adjustment.There was no patient harm or injury reported with this notification.The device has not yet been returned to the manufacturer for evaluation.Good faith efforts are actively being made to have the device returned for evaluation.If the device is returned for evaluated, a follow-up report will be submitted with the evaluation results.

Brand Name
BIPAP AVAPS
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23760782
Report Number2518422-2025-112446
Device Sequence Number10079492
Product Code MNS
UDI-Device Identifier00606959039261
UDI-Public(01)00606959039261(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1167P
Device Catalogue Number1167P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown